Mathematics in Kazan University for 50 years
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1967), pp. 3-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_10_a0,
author = {B. L. Laptev},
title = {Mathematics in {Kazan} {University} for 50 years},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--10},
year = {1967},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_10_a0/}
}
B. L. Laptev. Mathematics in Kazan University for 50 years. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1967), pp. 3-10. http://geodesic.mathdoc.fr/item/IVM_1967_10_a0/